Advanced search
Add to list

Metrics and T-equalities.

Author
Organization

Citation

Please use this url to cite or link to this publication:

MLA
De Baets, Bernard, and R MESIAR. “Metrics and T-equalities.” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS 267.2 (2002): 531–547. Print.
APA
De Baets, Bernard, & MESIAR, R. (2002). Metrics and T-equalities. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, 267(2), 531–547.
Chicago author-date
De Baets, Bernard, and R MESIAR. 2002. “Metrics and T-equalities.” Journal of Mathematical Analysis and Applications 267 (2): 531–547.
Chicago author-date (all authors)
De Baets, Bernard, and R MESIAR. 2002. “Metrics and T-equalities.” Journal of Mathematical Analysis and Applications 267 (2): 531–547.
Vancouver
1.
De Baets B, MESIAR R. Metrics and T-equalities. JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS. 2002;267(2):531–47.
IEEE
[1]
B. De Baets and R. MESIAR, “Metrics and T-equalities.,” JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS, vol. 267, no. 2, pp. 531–547, 2002.
@article{157982,
  author       = {{De Baets, Bernard and MESIAR, R}},
  issn         = {{0022-247X}},
  journal      = {{JOURNAL OF MATHEMATICAL ANALYSIS AND APPLICATIONS}},
  language     = {{eng}},
  number       = {{2}},
  pages        = {{531--547}},
  title        = {{Metrics and T-equalities.}},
  volume       = {{267}},
  year         = {{2002}},
}

Web of Science
Times cited: